# SDR CALA2013022200117

- Difficulty date: February 22, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 47,402 hours, 15,754 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A11431
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME BS 867 BETWEEN STR 8 AND 9L HAS A CRACK INDICATION.  REPAIRED IAW EA 5310-04716, REV D, OP 1.
